# SDR SWAA2021073091643

- Difficulty date: July 6, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 46,946 hours, 28,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT CORNER SCUFF PLATE CRACKED ; / [01] RECIEVED REPAIRD SCUFF PLATE FROM BACKSHOP ON WORKORDER 42436-1400-0001; [02] VERIFIED STEP 1. AUDIT COMPLETE
